Proceedings of the Japan Academy, Series A, Mathematical Sciences

Compacité linéaire et lemme de Hensel

Mohamed Tabaâ

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 69, Number 8 (1993), 294-295.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195511295

Digital Object Identifier
doi:10.3792/pjaa.69.294

Mathematical Reviews number (MathSciNet)
MR1249441

Zentralblatt MATH identifier
0798.13011

Citation

Tabaâ, Mohamed. Compacité linéaire et lemme de Hensel. Proc. Japan Acad. Ser. A Math. Sci. 69 (1993), no. 8, 294--295. doi:10.3792/pjaa.69.294. https://projecteuclid.org/euclid.pja/1195511295


Export citation

References